# SDR SWAA2015072242115

- Difficulty date: July 15, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 22,763 hours, 13,255 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 GND SPOILER, UPPER TE SHELF PANEL SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM.
